# SDR DALA2014112406258

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AND BENT LONGERON AT FORWARD CARGO COMPARTMENT BS 305, LONGERON L28R.  CUTOUT DAMAGED SECTION OF LONGERON IAW SRM 53-02, PAR 12 FIG 18.  C/W HFEC INSP ON CUT OUT AND OPEN EXISTING HOLES IAW NDT SPM PART 6, 06-01-01 NO DEFECTS NOTED A NR 15270.  LOCATED AND DRILLED LONGERON SECTION AND INSTALLED REPAIR PARTS ALL IAW SRM 53-02, PARA 12, FIG 18.
